# SDR GTIA010094

- Difficulty date: April 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 6224507001
- Part serial: 914
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 679 - FLL - AUTOPILOT WILL NOT STAY ENGAGED WHEN SELECTED TO NR 1 POSITION.  REMOVED AND REPLACED CAPTAINS ADI.  OPS CHECK OK IAW MM 34-24-00.  ALSO PERFORMED RTS CHECK.  NO FAULTS, NO FAILURES. AUTO PILOT ENGAGES NORMAL.  (M)
